Functional Analysis and Its Applications

, Volume 36, Issue 2, pp 159–161 | Cite as

Fixed Points of Multivalued Contractions

  • P. V. Semenov
Article

Abstract

A fixed-point theorem is proved for a broad class of closed-valued \(k( \cdot )\)-contractions with \(\lim \sup _{s \to t + 0} k(s) < 1\) for any positive t and with \(\lim \sup _{s \to 0 + 0} k(s) = 1\).

multivalued contraction, fixed point, Reich's problem, G-summable function 

References

  1. 1.
    P. Z. Daffer and H. Kaneko, J. Math. Anal. Appl., 192, 655–666 (1995).Google Scholar
  2. 2.
    N. Mizoguchi and W. Takahashi, J. Math. Anal. Appl., 141, 177–188 (1989).Google Scholar
  3. 3.
    S. Reich, Boll. Un. Mat. Ital. (4), 5, 26–42 (1972).Google Scholar
  4. 4.
    S. Reich, Atti. Accad. Naz. Lincei, 57, 194–198 (1974).Google Scholar
  5. 5.
    S. Reich, Contemp. Math., 21, 179–187 (1983).Google Scholar
  6. 6.
    P. V. Semenov, Matem. Sb., 189, no.3, 141–160 (1998).Google Scholar
  7. 7.
    D. Repovs and P. V. Semenov, J. Math. Anal. Appl., 196, 1021–1029 (1995).Google Scholar
  8. 8.
    T. H. Chang, Math. Japonica, 41, 311–320 (1995).Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • P. V. Semenov
    • 1
  1. 1.Department of MathematicsMoscow City Pedagogical UniversityRussia

Personalised recommendations